# SDR N6WA2019072001

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 37,535 hours, 28,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT (AFT) BULB IN CEILING INOP. AS TELCOM WIUTH MXC. DEFERED AFT CEILING EMERGENCY FLOOD LIGHT ON OCN 70058845 PER MEL 33-51-01B-2A. CAT C
